On the exceptional principal bundles over a surface

Bhosle, Usha N. ; Biswas, Indranil (2004) On the exceptional principal bundles over a surface Bulletin of the London Mathematical Society, 36 (2). pp. 193-197. ISSN 0024-6093

Full text not available from this repository.

Official URL: http://blms.oxfordjournals.org/content/36/2/193.sh...

Related URL: http://dx.doi.org/10.1112/S0024609303002789


Let G be a simple simply connected complex Lie group. Some criteria are given for the nonexistence of exceptional principal G-bundles over a complex projective surface. As an application, it is shown that there are no exceptional G-bundles over a surface whose arithmetic genus is zero or one. It is also shown that there are no stable exceptional G-bundles over an abelian surface.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:69611
Deposited On:12 Nov 2011 09:40
Last Modified:27 Jun 2012 13:48

Repository Staff Only: item control page